MathSciNet Relay Station
MathSciNet bibliographic data
MR149196 42.99
Domar, Yngve On the uniqueness of minimal extrapolations. Ark. Mat. 4 1960 19–29 (1960).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement